Addictions to both heroin and opioids share similar withdrawal symptoms. While one may have started off as a doctor prescription and heroin is purchased and consumed through other means, the heroin withdrawal symptoms are similar. So, if you have a friend or loved one who is demonstrating heroin withdrawal symptoms it may potentially be due to opioid withdrawal as well. Either way, it is important to seek out professional assistance through heroin withdrawal treatment in NH. With the help of a knowledgeable heroin detox center in Effingham, NH, it is easier to come out clean on the other end. Here is what you need to know regarding signs of heroin withdrawal.
Physical and Mental Heroin Withdrawal Symptoms
There are a number of both physical and mental heroin withdrawal symptoms. If you are currently addicted to heroin you will likely begin to see these symptoms anywhere from a few hours following your last usage or a few days. It depends on how strong your reliance on the drug is. However, if you are concerned about a loved one and believe they may be suffering from heroin addiction, these are the symptoms of heroin withdrawal you need to be on the lookout for:
- Rapid breathing
- Body Aches
These are some physical signs of heroin withdrawal to look for. Some of the emotional or mental signs that might lead to a change in their mood and actions include:
The safest way to detox is with drug detox programs in Effingham, NH where professionals lessen the symptoms of heroin withdrawal.
The Severity of Symptoms of Heroin Withdrawal
There are a number of variables at play when it comes to the overall severity of the signs of heroin withdrawal. It includes both how long the drug has been used and remained in the system and how long an individual has been using the drug. The longer the body has become accustomed to the drug the more severe the symptoms will be. This is because the body starts to rely on the chemical balance caused by heroin. When the drug is out of your system it throws the chemical balance off. To make up for the lack of chemical production the body will attempt to produce it and make up for the chemical imbalance.
Other variables that play a part in how serious the heroin withdrawal symptoms include a person’s overall health and whether they are taking other drugs to help with getting off of heroin. A person who is healthy may be able to recover faster. Quitting heroin cold turkey can have the fastest results as it helps purge the system of the drug, but it will also have the most severe withdrawal symptoms. In some instances, it may be best to enroll in the medical detox center in NH where they use a methadone drug to help ween the system off heroin.
Speed Up The Detox
The best way to move past the symptoms of heroin withdrawal is to help flush the system. To do this a person can sweat it out through exercise while drinking plenty of water (stay clear of anything with sugar or sodium). Meditation can help calm the mind and smaller, healthy snacks throughout the day maintain an elevated metabolic rate, which allows the body to burn through more of the remaining drug in the system faster.
Help Is A Phone Call Away
Don’t suffer through heroin withdrawal symptoms, contact Green Mountain Treatment Center for safe heroin withdrawal treatment in NH. This heroin addiction treatment center offers a comfortable setting with experienced staff who know what to expect and can help navigate the struggles of detox and rehab. So whether addicted to heroin or a medically prescribed opioid, Green Mountain Treatment Center, part of the Granite Recovery Center network, is here to help. If you have questions about treatment, want to learn more about the recovery process, or are ready to move forward with the rest of your life, contact Green Mountain Treatment Center today at 866.913.7957.